# SDR SWAA2023081581234

- Difficulty date: July 21, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT ACB BS798 - BS838 RBL26 WL160.<FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 A.D. PARA:4 (G) FIG. 103 DET. A. USED TOOL: ID: ATS 400 S/N: UNKNOWN DUE DATE: 09/2023;[03] VERIFIED CORRECTION ACTION ITEM 1;2. AND MEASUREMENT TABLE.;[04] REMOVED THRESHOLD WEB ACB;PER SRM 51-40-02  LOCATED AND DRILLED NEW THRESHOLD WEB LOT..# 1522932-1; PER SRM 51-40-05 AND DWG 146A8123.  REQUIRE OK TO PAINT;[05] COMPLETED STEP 2 VERIFIED PARTIAL COMPLETION STEP 3.1 OK TO CHEMICAL CONVERSION COATING AND PRIMER TO THRESHOLD WEB GIVEN;[06] APPLIED CHEMICAL CONVERSION COATING ON SUBTHRESHOLD WEB AT ACB BS798 - BS838 RBL26 WL160 PER REF SRM 51-20-01 AND SOPM 20-41-02   OK TO INSTALL NEW PART;[07] APPLIED COAT OF BMS10-11 TYPE II ENAMEL ON SUBTHRESHOLD WEB PER AMM 51-21-73-370-804 TIME OF APPLICATION: AT 28-JUL-2023 21:52 UTC;[08] APPLIED CORROSION INHIBITING COMPOUND ON SUBTHRESHOLD WEB PER SRM 51-20-01. TIME OF APPLICATION: AT 29-JUL-2023 16:04 UTC;[09] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 6-8. OK TO INSTALL SUBTHRESHOLD WEB ACB GIVEN;[10] REMOVED AND INSTALLED NEW SUBTHRESHOLD WEB AT ACB; PER SRM 51-40-02 AND DWG# 146A8340;[11] PART INFO;[12] VERIFIED CORRECTIVE ACTION 10 AND MEASUREMENT TABLE COMPLETE. CARD COMPLETE.
